MAUDE Adverse Event Report: DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, SPANISH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CS100 INTRA-AORTIC BALLOON PUMP, SPANISH, 220V; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-3013-58
Medical Device Problem Code Inability to Auto-Fill (1044)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that the cs100 intra-aortic balloon pump (iabp) had autofill failure alarm.
 
Additional Manufacturer Narrative
Updated fields - b4, d9, g3, g6, h2, h3, h6 (type of investigation, investigation findings, investigation conclusions), h11.Corrected field: b5, b6, b7, d8, h6 (health clinical and impact code).Additional phon#: (b)(6).A getinge field service engineer (fse) was dispatched to evaluate the unit.Fse states, the autofill error reported by the customer has not been reproduced.Checked the equipment completely, following the maintenance protocol, and verify that it is working properly.
 
Event or Problem Description
It was reported that the cs100 intra-aortic balloon pump (iabp) had autofill failure alarm.Patient was not involved.No harm.

Brand Name
CS100 INTRA-AORTIC BALLOON PUMP, SPANISH, 220V
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key22211420
Report Number2249723-2025-0002616
Device Sequence Number12916660
Product Code DSP
UDI-Device Identifier10607567107622
UDI-Public(01)10607567107622
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K031636
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0998-00-3013-58
Device Catalogue Number0998-00-3013-58
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer11/10/2025
Initial Report FDA Received Date06/16/2025
Supplement Report FDA Received Date11/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown